Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Suffering from Eczema and why this reddish brown spot is not disappearing ?

There is big reddish brown spot (about 11 cm in length and 6-7 cm in width) on my right leg (lower to knee , on calf). At first I thought it is due to dry skin . After two years, I felt that the problem is different. So, I decided to consult a dermatologist . She told me that I am suffering from Eczema and she recommended me some medicines (for fifteen days). Medicines are:- 1. Triwash bodywash 2. Lusol Cream 3. Tab. Lestar- M 4. Tab. Neasta After fifteen days, I felt less irritation over that area but the spot was still as it was before. So, I again consulted that doctor and she told me recommended list of medicines for one month. These are:- 1. Caremoist Cream 2. Lusol- S Cream 3. Tab. Neasta Now it has been 21 days, but the spot is still the same. Please suggest me something. Also, tell me why this spot is not disappearing?
Asked On : Thu, 28 Apr 2011
Answers:  1 Views:  255
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
it take more time to heal .
21 day is not enough,u should continue for 3 month at least.
if u does not see any response ,then better to consult good one
dont allow ur skin to dry as dry skin create most problem
drink more water.

Answered: Fri, 29 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor